# SDR ABXA201908063136

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 84,311 hours, 38,732 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T6335
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON THE BULK CARGO DOOR OUTER SKIN IN THE LOWER AFT CORNER AT FUSELAGE STATION 1458. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
